# SDR SWAA2020092912087

- Difficulty date: August 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO RT Z CHANNEL FROM STA 727B TO STA. 767 RBL 21' AND WL 153.8.  REMOVED AND REPLACED RT ZEE CHANNEL ON AFT CARGO COMP FROM STA 727' TO 767', PER REF B737 SRM 51-40-02-0G-0 AND DRAWING 146A7500.
